# SDR A6WA200460024

- Difficulty date: June 14, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bac 146300A
- Aircraft serial: E3122
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT HORIZONTAL STABILIZER TOP SKIN SMALL GOUGE IN THE UPPER SKIN OF THE RIGHT HORIZONTAL STABILIZER BETWEEN RIBS 9 AND 10.  MAINTENANCE REQUESTED REPAIR FROM BAE SYSTEMS REF AVMAX FAX 612-1909007.  (M)
